# SDR 06FDEA2836

- Difficulty date: August 4, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRC FC25018:  RT WING XORS 345 AND STR 43 FOUND CRACK IN LOWER BULKHEAD CAP.  TRIMMED CRACKED LEG AND INSTALLED REPAIR TEE IAW SRM 57-20-00 FIG 27 SHT 24 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER F170897/ N00897 & SRM 57-20-00 FIG 27 SHT 24 VOL 1.
